# SDR DALA2023010400035

- Difficulty date: January 2, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 84,607 hours, 11,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 SEAT 55B EMER LIGHT HOUSING BROKEN OFF FROM SEAT. CORRECTIVE ACTION: R/R HOUSING. (6602711)
